JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SETS AND VALUE SHARING OF q-DIFFERENCES OF MEROMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SETS AND VALUE SHARING OF q-DIFFERENCES OF MEROMORPHIC FUNCTIONS
Qi, Xiao-Guang; Yang, Lian-Zhong;
  PDF(new window)
 Abstract
In this paper, we investigate uniqueness problems of certain types of -difference polynomials, which improve some results in [20]. However, our proof is different from that in [20]. Moreover, we obtain a uniqueness result in the case where -differences of two entire functions share values as well. This research also shows that there exist two sets, such that for a zero-order non-constant meromorphic function and a non-zero complex constant , $E(S_j,f)
 Keywords
meromorphic functions;Q-difference;sharing value;
 Language
English
 Cited by
 References
1.
D. C. Barnett, R. G. Halburd, R. J. Korhonen, and W. Morgan, Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 3, 457-474. crossref(new window)

2.
G. Frank and M. Reinders, A unique range set for meromorphic functions with 11 elements, Complex Var. Theory Appl. 37 (1998), no. 1-4, 185-193. crossref(new window)

3.
F. Gross, Factorization of meromorphic functions and some open problems, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), pp. 51-67. Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977.

4.
F. Gross and C. F. Osgood, Entire functions with common preimages, in: Factorization theory of meromorphic functions and related topics, pp. 19-24, Lecture Notes in Pure and Appl. Math., 78, Dekker, New York,

5.
X. H. Hua, A unicity theorem for entire functions, Bull. London Math. Soc. 22 (1990), no. 5, 457-462. crossref(new window)

6.
I. Laine and C. C. Yang, Clunie theorem for difference and q-difference polynomials, J. London. Math. Soc. (2) 76 (2007), no. 3, 556-566. crossref(new window)

7.
R. Nevanlinna, Le theoreme de Picard-Borel et la theorie des fonctions meromorphes, Gauthiers-Villars, Paris, 1929.

8.
X. G. Qi, K. Liu, and L. Z. Yang, Value sharing results of a meromorphic function f(z) and f(qz), Bull. Korean. Math. Soc. 48 (2011), no. 6, 1235-1243. crossref(new window)

9.
X. G. Qi and L. Z. Yang, Share sets of q-difference of meromorphic functions, to appear in Math. Slovaca.

10.
K. Shibazaki, Unicity theorem for entire functions of finite order, Mem. Nat. Defense Acad. (Japan) 21 (1981), no. 3, 67-71.

11.
C. C. Yang, On two entire functions which together with their first derivative have the same zeros, J. Math. Anal. Appl. 56 (1976), no. 1, 1-6. crossref(new window)

12.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, 2003.

13.
L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76 (2008), no. 1-2, 140-150. crossref(new window)

14.
H. X. Yi, A question of Gross and the uniqueness of entire functions, Nagoya Math. J. 138 (1995), 169-177. crossref(new window)

15.
H. X. Yi, Unicity theorems for meromorphic or entire functions II, Bull. Austral. Math. Soc. 52 (1995), no. 2, 215-224. crossref(new window)

16.
H. X. Yi, Unicity theorems for meromorphic or entire functions III, Bull. Austral. Math. Soc. 53 (1996), no. 1, 71-82. crossref(new window)

17.
H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J. 22, (1999), no. 2, 264-272. crossref(new window)

18.
H. X. Yi and L. Z. Yang, Meromorphic functions that share two sets, Kodai Math. J. 20 (1997), no. 2, 127-134. crossref(new window)

19.
X. B. Zhang, Uniqueness of meromorphic functions sharing a small function and some normality criteria, Doctoral Dissertation, Shandong University, 2011.

20.
J. L. Zhang and R. Korhonen, On the Nevanlinna characteristic of f(qz) and its applications, J. Math. Anal. Appl. 369 (2010), no. 2, 537-544. crossref(new window)